# SDR QXEA200700368

- Difficulty date: March 10, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 13,935 hours, 14,002 cycles
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4603000501
- Part serial: 00091
- Condition: Faulted
- Location: Nlg Steering
- Part time: 6,734 hours, 6,147 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 2333: DURING ROLL OUT, NOSE STEERING CAUTION ILLUMINATED. DID ABNORMAL CHECKLIST. TAXIED TO GATE. MAINTENANCE CHECK NWS ECU FOR FAULTS AND FOUND FAULTS VDT1, VDT2, SCU, PWR, PHC, P-SW AND SCUT. CLEARED FAULTS. TAXIED AIRCRAFT. NOSEWHEEL STEERING OPERATED NORMALLY. NO CAUTION LIGHTS ILLUMINATED.  NO FAULTS RETURNED.  REPLACED NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT FOR PRECAUTIONARY MEASURES IAW MM TASK 32-51-01-000-801 AND 32-51-01-400-801 BECAUSE OF BEING ONLY COMMON LRU TO ALL FAULTS IAW Q400 FIM TASK 32-50-00-810-801 PAR 2A. NOSEWHEEL STEERING SYSTEM OPS TEST GOOD IAW Q400 MM TASK 32-50-00-710-801. TAXIED AIRCRAFT MAKING NUMEROUS LT AND RT TURNS WITH TILLER AND RUDDER PEDALS. NOSE WHEEL STEERIN
